# SDR SWAA2025101623912

- Difficulty date: October 13, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N8957Q
- Make and model: Boeing 737-8
- Aircraft serial: 68892
- Aircraft time: 1,186 hours, 613 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT OUTBOARD POS WILL TEST.  FOUND FLASHLIGHT NOT SEATED PROPERLY.  RESEATED FA FLASHLIGHT REF AMM 25-64-00; CHECKED GOOD.
